# SDR DALA2019020400801

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 64,594 hours, 26,047 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DESCENDING TO FL250 "CABIN ALTITUDE" LIGHT CAME ON. ALL SWITCHES WERE IN CORRECT POSITION. ADVANCED POWER AND DEPLOYED SPEED BRAKE AND IT SEEMED TO HELP. LIGHT WENT OUT AND HORN SILENCED. RAN CHECKLIST AND LANDED SAFELY.
